# SDR UPS07849289

- Difficulty date: February 17, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 HEAVY CORROSION ON TOP OF FLOORBEAM AFT ACCY COMPT STA 1580 RBL 50-60, FWD SIDE.  CUT OUT CORRODED AREA ON FLOORBEAM AT STA 1580 RBL 50-60 IAW SRM TR 51-2-1.  FABRICATED AND INSTALLED REPAIR FILLER, REPAIR ANGLES AND SPLICE ANGLES IAW SRM TR 51-2-1.
